# SDR AALA201601119006

- Difficulty date: January 10, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 45,796 hours, 26,358 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Control Unit
- Part number: 3004200000501
- Part serial: 3262
- Condition: Defective
- Location: Fuel System
- Part time: 42,122 hours, 17,419 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  OUTER TANKS TRANSFERRED RIGHT AFTER TAKEOFF.  REPLACED FUEL LEVEL SENSOR CONTROL UNIT.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 28-15-00-810.
